# SDR ASAA2013071595613

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 61,702 hours, 34,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L1 DOOR HAS BROKEN LENS AND SEVERAL BROKEN LAMPS.  ACFT GROUNDED.  REPLACED LAMPS, REPLACED LENS, AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
